I just started with copegus and pegasys 5 weeks ago, and between the pain and fatigue, the anxiety and anger are what's effecting me the most. I now have such a short fuse and i'm so emotional, its putting a huge strain on my relationships. especially my family and bf and I dont know what do. I dont want to be put on more meds because I dont think my stomach can handle it... any suggestions? I'm desperate
You are on meds, they do not help... you have to learn self control, and when you get upset, or are about to say a hurtfull remark do the opposite, it helps me, I am very aggressive and used to be very violent.
also there are anger management groups you can attend to learn different techniques to help you in those bad moments.
You see we are filled with emotions, and when everything is ok, you can let your emotions flow and guide you. The difficult side is when you are having a bad day with bad emotions, this is the hard part where you must not let your emotions control you... but you control them.
You see I lift weights and I am a black belt, yesterday a car crashed against mine and 2 guys jumped out of the car and wanted to fight me, I knew, that the easiest thing was to kick their butt..I felt like it, my emotions and adrenaline were running high, but I did the hardest part... nothing,
I am manic depressive very irritable and hostile sometimes suffer from ptsd, ocd, panic attacks, anxiety , violence ( my childhood was very
traumatic... very violent) paranoia,etc.-
I am more manic, and explosive, my combo.
In order to control myself, it is hard, I agree with you... but if you are strong enough plus the meds you can control it... if I can, so can you... use your mind, it is the best tool we have and it can be our own worse enemy which can deceipt us anytime if we let it.-don´t let it play with you... control..PMA (possitive mental attitude).-
Take care my friend.-
Hi-I completed the pegasys/copegus treatment in february and am happy to say i no longer have any traces of the virus or an svr. I can totally relate to you.My first 4 months of treatment I was miserable.The fatigue was almost unbareable and my insomnia was incredibly hard to take.i was miserable and cranky almost all the time.i found that if you stay very hydrated the day b4 and after the shot it helps with the aches.exercise for an hour (i know its tuff)b4 bed then take a hot shower and it helps sleep.Even if its just a walk.Advil at breakfast helped me too.Stay away from Caffeine.Iknow it gets u going but it justs dehydrates you.Stick with it-I`ll pray 4 u. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 2 answers
Posted 27 May 2010 • 3 answers
Posted 6 Feb 2011 • 2 answers
Hepatitis C - I haven;t started Pegasys,copegus nor incivek yet.but soon will. what can I expect as?
Posted 6 Oct 2011 • 2 answers
Posted 18 Feb 2013 • 3 answers